~* (funkyfresh) wrote in vaginapagina,
~*
funkyfresh
vaginapagina

Norethindrone

Hi friends! Quick question:

Is it a bad idea to use Norethindrone about a month after using it the first time to delay a period?

Quick background: tried to induce my period with parsley tea, vitamin C and dong quai a little over a month ago because I was set to get my period the day after I went on vacation. Didn't work, so luckily my doctor (after some convincing) prescribed me Norethindrone and it worked. I took it for about 6 days and got my period 3 days after stopping. No ill side effects other than lots of bloating and some cramps here and there.

Fast forward to next month... my birthday... of course since "resetting" my period I'm now set to get the darn thing on my birthday! I'd rather not soo... is it unsafe or a bad idea to use the Norethindrone once again, just for a day or two to push my period back a day or two? Am I really messing myself up from using this? I don't warn to potentially ruin my chances of one day conceiving and I don't want to do any other hormonal damage, anyway.

Side note: not on birth control because of the above reasons and I get bad side effects from it.

Thanks in advance!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments